# SDR VTZA97426

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 31059003
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/RDU - FLT  6597 - DURING TAKEOFF AT 1940 HOURS ON 7-31-97, ABORTED TAKEOFF DUE TO RIGHT ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 04132, MEL 76-2 ON TTL AND QA OPENED CHRONIC ON TORQUE PROBLEM.  MAINTENANCE CLOSED DMI 04132 ON 8-4-97 BY REMOVING AND REPLACING FCU, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
